# SDR DALA2018031701738

- Difficulty date: March 17, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 73,720 hours, 54,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD MLG WELL CHANNEL CRACKED FOUND ON SVC CHECK.  FND CRACKS IN RT WHEEL WELL 1", 3.5" &3" CORNER CHANNEL BY SERVICING DOOR. REF TOP PARA XB2- ENGINEERING HAS EVALUATED & FINDS ACCEPTABLE FOR FERRY FLIGHT, PER ENGINEERING STOPPED DRILLED CRACKED. A/C TO FERRY TO DTW FOR REPAIR. REPAIRED RT WHEEL WELL FWD CHANNEL P/N 5930584U124 PER SRM 53-05. LDG PROX SENSOR OPS CHECKS GOOD PER AMM 32-60. ALL CHECKS GOOD.
